# SDR ASAA2014111109641

- Difficulty date: November 11, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 29,830 hours, 9,271 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SELECTING RECALL, THE LT PACK LIGHT ILLUMINATED AND THEN WENT OUT WHEN MASTER CAUTION RESET WAS PUSHED.  ACFT GROUNDED.  VERIFIED LT PACK LIGHT ILLUMINATES ON RECALL & STAYS OFF AFTER PRESSING MASTER CAUTION.  ACCOMPLISHED BITE OF LT PACK/ZONE TEMP CONTROLLER REF FIM 21-62-00-810-801.  HISTORY SHOWS PREVIOUS FAULT ON RAM ACTUATOR. NO CURRENT FAULTS FOUND.  OPERATED LT PACK REF MM 21-00-00-800-803.  FAULT DID NOT RETURN.  NO HISTORY FOR 90 DAYS.
